This forum is an un-mediated, patient-to-patient forum for questions and support regarding herpes issues such as: Herpes symptoms and treatments, causes, diagnosis, and herpes in men, tests, telling your spouse or partner.
I had an outbreak on the butt at the beginning of the month. (at least I think it was an ob, i am never 100% sure.) anyway I took my prescribed acyclovir and now recently my butt is feeling like it is bruised (although there is actually no bruise or anything to see physically) Just wondering if this is a normal thing to feel post outbreak? or is it a sign of viral shedding? or is it about to be another ob?
Most importantly I want to know how long it is safe to have sex with my partner again after feeling this "bruising"?
I also was diagnosed with eczema of the groin and I coincidentally seem to be really itchy currently too. could these two things be related? and should I be taking acyclovir to stop this thigh/butt pain?
I recommend reading the free herpes handbook we recommend in our read before posting post on the forum. it has all the info you need to know about suppressive therapy and lowering the risk of transmission to a partner in it. you certainly should be on daily suppressive therapy if using topical steroids in the genital area!!
not unusual to have some aches and pains after ob's on the buttocks. the skin is thicker there and takes longer to fully healed.
how often does your partner get tested for herpes to know their status? have you been together long?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.